| Model Number |
G22696 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
In preparation for a procedure, the user selected a cook acusnare polypectomy snare.It was reported [that the] operator had difficulty closing device as handle was too stiff.Additional information was received on 22july2025 confirming that there was difficulty when retracting the snare.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.The instructions for use contains the following information to assist with proper setup and use of the device: "fully retract and extend the snare to confirm smooth operation of the device." prior to distribution, all acusnare polypectomy snares are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
Additional Manufacturer Narrative
Correction: it was determined through additional information that the malfunction occurred during use.Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.However, one sealed device from the lot number in the report was returned and evaluated.Sealed device: our evaluation of the sealed device could not confirm the report as it was described.Functional testing was performed to measure the force required to advance the snare head and the force required to snare a polyp.The snare head advanced at a lbf within specification.The snare was able to capture the polyp at a lbf within specifications.The complaint could not be confirmed for the sealed device.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: used device: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Sealed device: a definitive cause for the reported observation could not be determined because the product said to be involved functioned as intended.A discrepancy or anomaly that could have contributed to the reported observation was not observed during our laboratory analysis of the returned product.The instructions for use contains the following information to assist with proper setup and use of the device: "fully retract and extend the snare to confirm smooth operation of the device." prior to distribution, all acusnare polypectomy snares are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
Event or Problem Description
During an endoscopic procedure in the colon , the user selected a cook acusnare polypectomy snare.It was reported [that the] operator had difficulty closing device as handle was too stiff.Additional information was received on 22july2025 confirming that there was difficulty when retracting the snare.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.